# SDR AUS20010430

- Difficulty date: May 4, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 5711 · Wing Spar
- Part: Flange
- Part number: D53
- Condition: Cracked
- Location: Wing Spar
- Component: Wing Spar, Parten, P68B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AFT WING SPAR WEB FLANGE CRACKED ON THE LH SIDE IN THE AREA OUTBOARD OF THE ATTACHMENT FITTING. FOUND DURING INSPECTION IAW AD/P68/22, AD/P68/45 AND SB 65.
